Uniform pseudo-orbit tracing property for homeomorphisms and continuous mappings

Tom 75 / 2000

Marcin Kulczycki Annales Polonici Mathematici 75 (2000), 1-6 DOI: 10.4064/ap-75-1-1-6

Streszczenie

We prove that for every nonempty compact manifold of nonzero dimension no self-homeomorphism and no continuous self-mapping has the uniform pseudo-orbit tracing property. Several relevant counterexamples for recently studied hypotheses are indicated.

Autorzy

  • Marcin Kulczycki

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek